# SDR ASAA2019092530824

- Difficulty date: September 25, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 14,167 hours, 4,515 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AH2AG
- Condition: Inoperative
- Location: Tat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL AT FL320 ENROUTE TO JNU RECEIVED MASTER CAUTION AND TEMP PROBE FOLLOWED QRH AND RETURNED TO SEA. GROUNDED - YES. AIR TURNBACK. DIVERSION TIME 78 MINUTES - TROUBLESHOT AND FOUND TAT PROBE TO BE FAILING REPLACED TAT PROBE PER AMM 34-21-06 AND OPS CHECKED GOOD.
